# SDR CALA2017090403044

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 31,047 hours, 10,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SULPHUR LIKE ODOR IN AFT LAVS. INVESTIGATED AREA AND FOUND NO EXISTING ODOR. INSPECTED BOTH AFT LAVS AND WAS ABLE TO SUCCESSFULLY FLUSH.  OPERATED AFT OVENS AND COFFEEMAKERS WITHOUT ANY ISSUES OR ODORS EVIDENT. LOOKED AT TRA SH CHUTES AND HEAT INDICATORS WITH NO EVIDENCE OF ANY HEAT DAMAGE ISSUES.
